|HIV and HepC
Jul 21, 2005
Dear Sir, I ahave been dianosed HIV with Hep C in the year 2000. Now I am planning to start ART , what is suitable for me , Please adviced me
| Response from Dr. McGovern
It is true that HIV patients with chronic viral hepatitis have an increased risk of drug toxicity after starting antiretroviral therapy (ART). However, this should never be used as a reason not to start.
You ask a good question - what is suitable for you? I think you should first discuss with your provider how significant your liver disease is. If for example, you simply had chronic hepatitis, I think the main issue is to be aware of any of the signs and symptoms of possible hepatotoxicity - nausea, vomiting, right upper quadrant pain, new fatigue, loss of appetite, jaundice. If any of these signs should begin while on a new medication, you need to call your physician.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Groin Pain After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Herpes After Sharing Vibrators Worried I Have HIV
- Itchy Red Spots After Touching Period Blood Sign Of HIV AIDS
- Pain In Balls After Breast Sucking Sign Of HIV AIDS
- Swollen Lymph Glands After Kissing Cut On Lip Worried I Have HIV
- Does Nuvaring Cause Vaginal Irritation?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.